# SDR NWAA071155635

- Difficulty date: March 15, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 36,614 hours, 14,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON SEAT TRACK AT BS 685-740 RBL 45.  REPAIRED PER EA 56-208812.
